Jump to content
Thai Visa Forum

Doctor Allergic to COVID-19 Vaccine


Recommended Posts

Doctor Allergic to COVID-19 Vaccine

 

FCE6DE1D-D428-466D-AA78-CFC47D35.jpg

 

BANGKOK, March 3 (TNA) – COVID-19 vaccine allergy was reported with a doctor who had been allergic to penicillin, according to the public health minister. 

 

A female doctor aged 25 at Samut Sakhon Hospital had dizziness and nausea after COVID-19 vaccine inoculation, said Deputy Prime Minister and Public Health Minister Anutin Charnvirakul. 

 

According to him, the doctor received vaccine at about 11am on March 2 and had the allergic symptoms at about 2pm. 

 

Full Story: https://tna.mcot.net/english-news-648049

 

tnalogo.jpg

-- © Copyright TNA 2021-03-03
 
  • Sad 1
Link to post
Share on other sites
13 minutes ago, ICELANDMAN said:

Anutin where are you ?

 

    He is so busy , looking for Plan, B/C/ D.   Etc ..

     Delays , can be expected ..

    However , that said ...

  • Haha 1
Link to post
Share on other sites
1 hour ago, snoop1130 said:

 

A female doctor aged 25 at Samut Sakhon Hospital had dizziness and nausea after COVID-19 vaccine inoculation, said Deputy Prime Minister and Public Health Minister Anutin Charnvirakul

 

'Bout time we had an anti Anutin vaccine ain't it .. 

  • Like 1
Link to post
Share on other sites
7 minutes ago, ukrules said:

If you don't end up in ICU then it's a mild reaction.

There is always a few who have reactions to any vaccine, usually mild but on odd occasions serious to fatal.

  • Like 1
Link to post
Share on other sites
42 minutes ago, foreverlomsak said:

There is always a few who have reactions to any vaccine, usually mild but on odd occasions serious to fatal.

I know, hence my post. No ICU, no anaphalaxis  = pretty mild.

 

I wonder how they would report a case of Bell's Palsy?

  • Confused 1
Link to post
Share on other sites
1 hour ago, NCC1701A said:

i am allergic to Penicillin. 

 

good to know. 

Me too.

And I have chronic bronchitis.

Enjoy my wake. Beer for all.

  • Haha 1
Link to post
Share on other sites
14 hours ago, snoop1130 said:

had dizziness and nausea after COVID-19 vaccine inoculation,

Some people have that reaction on seeing the needle and the thought of being injected with something.

  • Like 1
Link to post
Share on other sites
15 hours ago, ThailandRyan said:

As I said in the original Op on the 5 vaccinated with mild symptoms, where one of them had nausea and vomited, I said it was not a mild symptom.  Now the other shoe has dropped and it was an allergic reaction to the vaccine.  Glad they got her settled and possibly under observation as an allergic reaction can sometimes be fatal.  

Yes allergic reactions can be serious but that doesn't mean there should be any reduction in vaccination.

Individuals can be allergic to all sorts of things so I hoe this is not used as a further no vaccine scare.

  • Sad 1
Link to post
Share on other sites
10 hours ago, foreverlomsak said:

Some people have that reaction on seeing the needle and the thought of being injected with something.

 

    Being injected with something / anything ..

     No thx . 

 

    That is another chapter in the Covid panic , regine ..

     

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
  • Recently Browsing   0 members

    No registered users viewing this page.

×
×
  • Create New...